# SDR CA140826014

- Difficulty date: August 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6A34AG
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT,  THE ENGINE DOES NOT ACCELERATE PROPERLY WHEN THE AIR CONDITIONING SYSTEM IS ON, AND WHEN THE AIR CONDITIONING SYSTEM IS OFF THE ENGINE REACTS NORMALLY TO THE POWER LEVER MOVEMENT. TROUBLESHOOTING SHOWED THE ISSUE WAS RESOLVED WHEN THE FCU WAS REPLACED. THE ORIGINAL FCU WILL BE SENT FOR INVESTIGATION.
